Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feel bloated and cannot eat much. Bilirubin levels are high. Should I worry?

I have a bilirubin level at 3.1 and I feel bloated and can t eat that much only a little food makes me feel bloated. Before my travels on monday I drank a lot and took an imodium because I get travelers diarrea alot and took a dramamine before my travels and then I started feeling bloated. And the military checked my bilirubin levels and they are high. Should I be worried?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Is there any possible cause for hyperbilirubinemia such as chronic alcohol abuse or viral Hepatitis.? You should do further tests such as US or CT scan to see is there any sign of liver cirrhois. This all can cause bloating and abdominal discomfort. If you have jaunduce, dark urine or itchy skin then you need to go to hospital.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor